# SDR UF6A990607

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Row 7cd
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLOOR PROXIMITY LIGHT STRIP IS INOPERATIVE AT ROW 7CD.  MAINTENANCE REMOVED AND REPLACED NR 3 POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.  (M)
